# SDR HEEA117053

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N151AE
- Make and model: Snias AS350B3
- Aircraft serial: 3814
- Aircraft time: 1,745 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Fire Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE WARNING LIGHT ILLUMINATED DURING START UP.  CLEANED CORROSION FROM LT REAR FIRE DETECTOR WIRE TERMINALS IAW MM 26-10-10, ASB072760 AND EMM TASK 26-11-00-050-001.  PERFORMED OPERATIONAL CHECK WITH PILOT.   CHECKS GOOD.
